# SDR FDEA201211194086

- Difficulty date: November 19, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC19554
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT WING NR 8 SLAT, CRACKS FOUND ON RIB AT STATION XOS =1152.4.   REMOVED AND   REPLACED IAW DRAWING ARB1955 REVISION D AND EA 1-5750-163529 STEP 5 THRU STEP 10. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
